# SDR QXEA200501037

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 9,771 hours, 7,334 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE, SPOILER STAB FAULT, RUDDER LIMIT FAULT.  MX PURGED MOISTURE FROM STANDBY STATIC SYSTEM.  OPS CHECK GOOD. NO PARTS REPLACED. ACFT RETURNED TO SERVICE.
